# SDR REXA2012051400661

- Difficulty date: May 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 12,949 hours, 12,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R3180735
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE SECTOR IS WORN (PAX DOOR SIDE).  REMOVED AND REPLACED PAX DOOR HINGE HALF, DOORSIDE IAW SRM 52-10-31.
